# SDR 20000801SH037

- Difficulty date: June 7, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- System (JASC): 6321 · Main Rotor Brake
- Part: Switch
- Part number: L635M1022101
- Condition: Inoperative
- Location: Rotor Brake
- Part time: 1,217 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE SWITCH ASSY UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
